Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-3rd Week Side Effects crazy777girl

Posted by RobertDavid on May 13, 2006, at 13:45:37

In reply to Re: EMSAM-3rd Week Side Effects, posted by crazy777girl on May 13, 2006, at 13:07:48

It's been the majic bullet for me. No side effect issues. I'm going into my 6th week and have never felt better. Though everyone is different, no side effects for me other than improved mood, more energy, not depressed.

Though I suppose it's possible for you to get the side effects you're having from EMSAM, I'd think it's unlikely, most likely unrealated. Even if it is listed as a possible side effect it may have been just something someone experience in the trial that was unrelated to the drug. They have to list every side effect people get whether or not it's related to the medication, the drug companies want to cover their butts.

I hope it works for you! Rob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RobertDavid thread:630549
URL: http://www.dr-bob.org/babble/20060510/msgs/643515.html